# SDR 2016FA0000153

- Difficulty date: March 9, 2016
- Submitted: April 1, 2016
- Operation: General aviation
- Aircraft: N59548
- Make and model: Bell 206B
- Aircraft serial: 1386
- Engine: Allsn 250C20B
- System (JASC): 6200 · Main Rotor System
- Part: Governor
- Part number: 23065123
- Part serial: 23679
- Condition: Inoperative
- Location: Drive Shaft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EPOXY CAME LOOSE FROM END OF DRIVE SHAFT.  CLIP CAME LOOSE ALLOWING DRIVE SHAFT SPLINES TO WEAR AND CAUSE EXCESSIVE DROOPING DURING ENGINE POWER CHANGES.
